# SDR SIMA20130525003

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 24,614 hours, 24,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104947
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED WHEN EMERGENCY LIGHTS ARE TURNED OFF WITH BATTRIES ON.  CENTER FLOOR STRIP AND WITH BATTERIES OFF AS WELL LIGHTS ONLY, GO OFF WITH EMERGENCY LIGHTS IN ARM.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 EMERGENCY BATTERY AND POWER SUPPLY IAW AMM 33-50-04.  THE OPS CHECK WAS GOOD IAW AMM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
